# SDR P5CA2021062800248

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 41,597 hours, 6,644 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR FRONT SPAR STA 186.80 STIFFENER HAS HOLES ELONGATE AT I/B AND O/B SIDE.( RH ELEVATOR FRONT SPAR STA 186.80 STIFFENER ELONGATED HOLES REPAIRED AS PER RI-55-33-14694 REV A.  )
